MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN 9.0FR D/L PED; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS HICKMAN 9.0FR D/L PED; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number 0600580
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes two malfunction events.A review of the events indicated that model 0600580 hickman 9.0 fr d/l ped experienced a missing component.These reports were received from various sources.Neither event involved patients.The 0600580 hickman 9.0 fr d/l ped were returned to the manufacturer for evaluation and are pending investigation.
 
Additional Manufacturer Narrative
H10: of the 3 devices, 3 lot numbers were provided, and lot history reviews were performed.Of the 3 reported malfunctions, 3 devices were returned for evaluation.Dimensional evaluations were performed.The investigation is unconfirmed for incorrect component, as the device was within the limits set by the drawing corresponding to the part in question.No root cause could be identified.
 
Event or Problem Description
This report summarizes three malfunction events.A review of the events indicated that model 0600580 hickman 9.0fr d/l ped experienced a missing component.These reports were received from various sources.Neither event involved patients.

Brand Name
HICKMAN 9.0FR D/L PED
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533130
Report Number2020394-2019-00500
Device Sequence Number11165803
Product Code LJS
UDI-Device Identifier00801741051883
UDI-Public(01)00801741051883
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600580
Device Catalogue Number0600580
Device Lot NumberHUCV1842, HUCX0010
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1